Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Autism. Taking epilex and siziodon. Why is chest and stomach painful? What can help?

i have a 28 years old son with autism . He got one seizure at the age of 21. He was taking epilex chrono 500 mg twice a day and siziodon 2mg for five years. I have tapered off his medicine to 500 mg of epilex chrono once a day and siziodon 0-5 mg at night both before dinner.Since last month he complaints of pain in the chest and stomach. He is very scared of doctors. He does not go for any blood test . This medicine had started when he became unconcious and taken to the hospital after getting the seizure since then he is on self medication by me for fever or other tit bits. I am a single mother parent and it becomes difficult to take a big boy to a doctor when he is scared. Please help me out. I am finding myself helpless.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I advise you that you can not treat such case with your own this is need to be seen by the doctor for clinical examination because your son has a some functional condition too and he must be clinically examined stop giving the drug and go to the doctor, hope this information helps you, have a nice day.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor